| Model Number |
8881560125 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported they had experienced leaking issues when administering from a monoject luer lock syringe to a icu medical iv connector.Essentially, the syringe is not connecting fully to the iv connector.Then when pressure is applied on the syringe to administer the drug, it leaks at the connector.